# SDR DALA2019040982343

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,221 hours, 22,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NICK ON EXTERNAL SKIN LOCATED BS727C AND BTW STR 2L TO STR 3L AT UPPER FUSELAGE. PERFORMED TIME LIMITED REPAIR ON EXTERNAL SKIN LOCATED BTW BS 727C, AND 727D BTW STR 2L TO STR 3L AT UPPER FUSELAGE AS PER ERA 576501-14 REV. A AND PRI # 576501-14 REV. 0 REV. 1.
